# SDR RAIA0004007

- Difficulty date: April 7, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 26,263 hours, 26,323 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Fuel Heater
- Part number: 10718D
- Condition: Failed
- Location: Lt Engine
- Part time: 262 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7182-STL-  DURING TAXI, LEFT ENGINE FUEL TEMPERATURE INDICATION AT RED LINE.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE FUEL HEATER.
